0

votes

Dim

Answered on December 03, 2015
Created March 23, 2015 at 7:50 AM

hi can anyone help me, i started taking dim, this is day2, and i found i have started bleeding, and passing a lot of clots, this has never happened, and i am scared that i may have upset my body. Is this normal, will it pass? Can anyone let me know if this has happened to them. i am taking 100mg, 2 capsuals a day.

 

i have never bleed like this and its not normal for me, I do suffer from fibriods, hence why i took dim, but i never had overbleeding where i was soakied in blood.

 

 

any info will be of great help.

 

 

j

  • Ff1da3dc7f13027bba2a9b875d5a007b

    asked by

    (0)
  • Views
    1.1K
  • Last Activity
    1266D AGO
Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

2 Answers

0
Medium avatar

on December 03, 2015
at 11:36 PM

DIM can have estrogenic effects and in theory exacerbate uterine fibroids.  While it's unsure whether or not it's caused by DIM or maybe it's just your fibroid I'd consider a trip to the UC or ER.  

Matt S. BSN, RN, PHN

0
Fd91521389163541be943a96134df251

on December 01, 2015
at 05:46 PM

I had premenstural migraines, insomnia and weight gain.  I'm 39.  

I have been taking DIM for about two months and before I started taking it, I read that one should also take a liver support supplement to help the process of eliminating the extra estrogen.  I am not a medical professional nor am I a biochemist, so I don't know the specifics of how/why it works.   I have had zero side effects and am taking 200 mg a day as well.  


I hope this helps and good luck!  

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!